A general problem from interpolation theory
Doklady Akademii Nauk, Tome 194 (1970) no. 6, pp. 1251-1254
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_6_a1,
author = {Yu. A. Kaz'min},
title = {A general problem from interpolation theory},
journal = {Doklady Akademii Nauk},
pages = {1251--1254},
year = {1970},
volume = {194},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_6_a1/}
}
Yu. A. Kaz'min. A general problem from interpolation theory. Doklady Akademii Nauk, Tome 194 (1970) no. 6, pp. 1251-1254. http://geodesic.mathdoc.fr/item/DAN_1970_194_6_a1/